Blog
Posted by Dr. Halaas | on June 18, 2013 »

I am a 34 year old female living in Manhattan. I have been using Retinoid pads as a preventative anti-aging treatment. I seem to be losing some hair along the frontal hairline. Is there any way these could be to blame? I have heard there may be a correlation between the two.

Answer:

Vitamin A, taken orally in high doses, is a culprit when it comes to hair loss. The dosage that is contained in the retinoid pads is a very low, low dosage therefore is likely not to blame. More common side effects of retinoids to sensitive skin are irritation, redness and flaking.

Written by Dr. Halaas

Dr. Halaas - In the Media
Email Call Search
 

Contact Us Today to Schedule a Consultation

Monthly Specials

Dr. Halaas'
Monthly Specials

Every month we prepare amazing specials to help you achieve your aesthetic goals. Click below to see our selected treatments this month and enjoy great savings!

Check our offers now